# SDR ASAA2015110813814

- Difficulty date: November 8, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 37,329 hours, 12,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A750134
- Condition: Gouged
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT TIE DOWN FITTING AT BS 500C RT GOUGED.  ACFT GROUNDED.  BLENDED GOUGE IAW SRM 53-00-53-1A-2 MAX ALLOWABLE .270" LOST .036" REMAINING .234" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, DETAIL G, SEC D-D AND BAC DWG NR 143A7501, REV:  REMOVED DAMAGE SECTION FROM BS 500B+10 - 500C+10 IAW SRM 53-00-53-1A-2, REPAIR 3.  FABRICATED NEW TRACK SECTION AND 2 EA TRACK SPLICE IAW SRM 53-00-53-2R-3, REPAIR 3. ALODINED AND PRIMED IAW SRM 51-20-01. INSTALLED NEW REPAIR TRACK SECTION AND 2 EA TRACK SPLICE IAW SRM 53-00-53-2R-3 REPAIR 3.  REMOVED DOT.
